# SDR YENA2023090801053

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 41,793 hours, 27,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#8492, ACK-JFK. 'L1 DOOR PNEUMATIC ASSIST BOTTLE DEACTIVATED; RE-ACTIVATED / RE-PINNED L1 DOOR ASSIST BOTTLE IAW AMM 52-00-23. OPS CHECK GOOD.'
